MathSciNet Relay Station
MathSciNet bibliographic data
MR2607862 13D02 (13E10 14J60)
Schenck, Hal; Seceleanu, Alexandra The weak Lefschetz property and powers of linear forms in $\Bbb K[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2335–2339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement